Gliders in Rule 110

Martinez, G. J., McIntosh, H. V. and Mora, J. C. (2006) Gliders in Rule 110. International Journal of Unconventional Computing, 2 (1). pp. 1-49. ISSN 1548-7199 Available from:

Full text not available from this repository


The existence of several periodic structures (known as gliders) in the evolution space of the one-dimensional cellular automaton Rule 110, has important lines of investigation in cellular automata theory such as: complex behavior, universal computation and self-reproduction. We investigate the types of gliders, their properties and production through collisions in Rule 110 and their representation by tiles.

Item Type:Article
Uncontrolled Keywords:gliders, rule 110
Faculty/Department:Faculty of Environment and Technology
ID Code:7890
Deposited By: A. Lawson
Deposited On:02 Jun 2010 15:33
Last Modified:02 Dec 2016 13:14

Request a change to this item